# SDR CALA0000737

- Difficulty date: May 23, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORTS CORRODED AT STA 195, LBL 52 AND AT STA 160 - 194, LBL 56.  THE FLOOR SUPPORTS WERE REMOVED AND NEW SUPPORTS WERE INSTALLED IAW SRM 53-14-1, FIGURE 11, 51-30-5, AND 51-30-2.
